MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE S01 DRILL BASED GUIDE

MEDACTA INTERNATIONAL SA MYSPINE S01 DRILL BASED GUIDE
Catalog Number 7.0726
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 04-nov-2019: lot 02007s: (b)(4) items manufactured and released on 17-sep-2019.No anomalies found related to the problem.Mysolution analysis: our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.The guide size and the position of the tubes depend on the planned trajectory.
 
Event or Problem Description
During the primary spine surgery, while the surgeon was drilling the s1 guide holes, the surgeon observed that the s01 guide was too large for the incision made.The surgeon had to make his incision larger in order to use the s01 guide.There was a 35-minute delay in the case and no additional anaesthesia was used.The surgery was completed successfully.Case code: (b)(4).

Brand Name
MYSPINE S01 DRILL BASED GUIDE
Common Device Name
DRILL BASED GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9346918
Report Number3005180920-2019-00975
Device Sequence Number2901976
Product Code PQC
UDI-Device Identifier07630040717571
UDI-Public07630040717571
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7.0726
Device Lot Number02007S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR